# SDR ASOA201001101

- Difficulty date: August 13, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 15,991 hours, 11,131 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 797-813.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE WALL SEAT TRACK AT FS 797.00 TO 813.70 CORRODED. REMOVED CORROSION FROM SEAT TRACK BETWEEN FS 797.00 AND 813.70 ON LT SIDE WALL ALL WORK DONE IAW SRM 51-12-00-101-001-A01.  SEAT TRACK FOUND TO BE IN SERVICEABLE LIMITS PER SRM 53-41-49-101-001-A01.  ALODINE IS REQUIRED ON REWORKED AREA. APPLIED ALODINE TO REWORKED AREA PER SRM 53-41-49-101-001-A01.
